# SDR 97ZZZX451

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78QB
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837308
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN625
- Condition: Misinstalled
- Location: Nlg Drag Link
- Part time: 1,498 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH NOSE GEAR UPPER DRAG LINKS TO ENGINE MOUNT BOLTS INSTALLED BACKWARDS.  WASHER STACK ARRANGEMENT INCORRECT ALSO PER PIPER CHEROKEE SERVICE MANUAL.
